# SDR SWIA972344

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 818 hours, 542 cycles
- Engine: Ge CF343B1
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Damper
- Condition: Failed
- Location: Nr 2 Yaw
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNABLE TO ENGAGE YAW DAMPER NUMBER TWO PRIOR TO FLIGHT.  POWERED AIRCRAFT DOWN AND BACK UP.  CYCLED YAW DAMPER SEVERAL TIMES.  BOTH YAW DAMPER ONE AND TWO OPS CHECK GOOD.
